# SDR DL76P070275

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 41,994 hours, 19,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND STA 287 FLOORBEAM CORRODED 18 INCHES FROM BL 0 RT.  CAUSE OF CORROSION WAS ENVIRONMENTAL.  DAMAGE WAS REPAIRED PER SRM 53-00-51D.  CORROSION WAS FOUND DURING HMV ROUTINE INSPECTION.
